Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have irritation and weakness. Taking crisanta. Is this side effect of crisanta?

hi doctor ..i am anjna 31 years , having crisanta from last 3 months , till january 2013, i m noticing that there are many changes in myself..i am became a irritate person , feeling weakness everytime , irritate all the time , no interest in anything ..always cry ..without any reason ..before this i was not this type of person ..i was very happy in mood ..i am having a daughter of about two years and having good husband ..but i remain irritate all the time..why this is happening this side effect of crisanta..pls help me
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As a contraceptive crisanta is safe with minimum side effects like Nausea, Dizziness, Vomiting, Headaches, Rashes - which are not long lasting. But for you the symptoms you have told, may or may not be the side effects. Usually this type side effect is uncommon with this tab. Anyhow stop the drug for one cycle, follow other contraceptive methods like condom. If the symptoms are relived go for some other contraceptive methods like intra uterine devices. If the symptoms persist you can't blame tab for your complaints. At that time you may think of some Psychotherapy.
Best wishes
Answered: Thu, 18 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for sending question to the H.C.M.Forum.
You are taking crisanta since 3 months, and you are feeling weakness irritation, no interest on any thing, always crying .
All these are side effects of the drug only. Once if you stop the drug all the symptoms will be reversed.
Besides i advise you to avoid spices,junk foods, and oily foods. to avoid gastric irritation and overall irritation.
Wishing for a quick and complete recovery from the symptoms.
Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor